标题:Conservation Law Classification and Integrability of Generalized Nonlinear Second-Order Equation
作者:刘汉泽;李继彬;刘磊;
作者机构:[刘汉泽;李继彬;刘磊]Department of Mathematics,Binzhou University;[刘汉泽;李继彬;刘磊]Center for Nonlinear Science Studies,Kunming University of Scienc 更多
通讯作者:Liu, HZ
通讯作者地址:[Liu, HZ]Binzhou Univ, Dept Math, Binzhou 256603, Peoples R China.
来源:Communications in Theoretical Physics
出版年:2011
卷:56
期:6
页码:987-991
DOI:10.1088/0253-6102/56/6/02
关键词:conservation law;multiplier;symmetry;integrability;direct construction method;Klein-Gordon wave equation
摘要:This paper is concerned with the generalized nonlinear second-order equation.By the direct construction method,all of the first-order multipliers of the equation are obtained,and the corresponding complete conservation laws(CLs) of such equations are provided.Furthermore,the integrability of the ...
收录类别:SCOPUS;SCIE
WOS核心被引频次:8
Scopus被引频次:9
资源类型:期刊论文
原文链接:http://kns.cnki.net/kns/detail/detail.aspx?FileName=CITP201112005&DbName=CJFQ2011
TOP